MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTIC/EZE TR BALL GRVD 28+15.5; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ARTIC/EZE TR BALL GRVD 28+15.5; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2530-85-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that several items that the central sterile department at memorial have requested to be replaced.2 femoral impactors have cracks on each notch, 28 head ball trial has a piece chipped off the skirt, i have 3 grater handles that appear to the peg in shaft missing on 2, and a warped spring on 1.The head impactor has chips on edges.I am returning each item so the damage can be viewed.Nobody was injured, i am returning all, this did not delay surgery.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: d9 corrected: h3.

Brand Name
ARTIC/EZE TR BALL GRVD 28+15.5
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11329915
Report Number1818910-2021-03031
Device Sequence Number19066065
Product Code HWT
UDI-Device Identifier10603295128984
UDI-Public10603295128984
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2530-85-000
Device Catalogue Number253085000
Device Lot NumberDJ0104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/21/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1